# SDR 2008UALA04273

- Difficulty date: August 13, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 75,028 hours, 12,122 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027013
- Condition: Fluctuates
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CLIMB R ENG HPSOV EICAS ON DUCT PRESS FLUCTUATES BETWEEN 25 - 40 PSI, OUT DURING CRUISE.  FOUND HIGH PRESSURE SHUTOFF VALVE FAULTY.  REPLACED VALVE.  CHECKS OKAY FOR SVC.
